# SDR SWAA2020021741400

- Difficulty date: February 13, 2020
- Submitted: February 17, 2020
- Operation: Air carrier
- Aircraft: N485WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32473
- Aircraft time: 54,229 hours, 32,204 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PLASTIC RETAINING RING CAME OFF OF AFT SEVICE DOOR EMERGENCY SLIDE GIRTBAR. / INSTALLED AFT SVC DOOR ESCAPE SLIDE GIRTBAR RETAINING RING IAW AMM 25-66-01.
